Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Hilbert transform with exponential weights


Authors: Leonardo Colzani and Marco Vignati
Journal: Proc. Amer. Math. Soc. 114 (1992), 451-457
MSC: Primary 44A15; Secondary 42A50, 43A50
DOI: https://doi.org/10.1090/S0002-9939-1992-1075944-6
MathSciNet review: 1075944
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the operator

$\displaystyle \mathcal{H}f(x) = {2^{ - x}}\int_0^{ + \infty } {\frac{{{2^y}f(y)}}{{x - y}}dy} $

on Lorentz spaces on $ {\mathbb{R}_ + }$ with respect to the measure $ {4^x}dx$. This is related to the harmonic analysis of radial functions on hyperbolic spaces. We prove that this operator is bounded on the Lorentz spaces $ {L^{2,9}}({\mathbb{R}_ + },{4^x}dx),1 < q < + \infty $, and it maps the Lorentz space $ {L^{2,1}}({\mathbb{R}_ + },{4^x}dx)$ into a space that we call WEAK- $ {L^{2,1}}({\mathbb{R}_ + },{4^x}dx)$. We also prove that $ \mathcal{H}$ maps $ {L^1}({\mathbb{R}_ + },{4^x}dx)$ into WEAK- $ {L^1}({\mathbb{R}_ + },{4^x}dx) + {L^2}({\mathbb{R}_ + },{4^x}dx)$.

References [Enhancements On Off] (What's this?)

  • [1] C. Berenstein and N. Kerzman, Sur la réitération dans les espaces de moyenne, C. R. Acad. Sci. Paris Sér. I Math. 263 (1966), 609-612. MR 0206697 (34:6515)
  • [2] J. Bergh and J. Löfström, Interpolation spaces, Springer-Verlag, New York and Berlin, 1976.
  • [3] C. Bennett and R. Sharpley, Interpolation of operators, Academic Press, New York, 1988. MR 928802 (89e:46001)
  • [4] S. Chanillo, The multiplier for the ball and radial functions, J. Funct. Anal. 55 (1984), 18-24. MR 733030 (85m:42014)
  • [5] L. Colzani, The multiplier for the ball on Lorentz spaces, preprint.
  • [6] L. Colzani, A. Crespi, G. Travaglini, and M. Vignati, Equiconvergence theorems for Fourier-Bessel expansions with applications to the harmonic analysis of radial functions in euclidean and non euclidean spaces (to appear). MR 1108610 (93j:42009)
  • [7] T. Koornwinder, Jacobi functions and analysis on noncompact semisimple Lie groups, in R. Askey et al.: Special functions: Group Theoretical Aspects and Applications, Reidel, Dordrecht, 1984, pp. 1-85. MR 774055 (86m:33018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A15, 42A50, 43A50

Retrieve articles in all journals with MSC: 44A15, 42A50, 43A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1075944-6
Keywords: Hilbert transform, Lorentz spaces, hyperbolic spaces
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society